# SDR UPS805453

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Trap Fitting
- Condition: Cracked
- Location: Lt/Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, LT AND RT TRAP FITTINGS CRACKED AT LOWER ENDS.  REPLACED FITTINGS PER SRM 57-2-7.
